# SDR SWIA200515511

- Difficulty date: August 29, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft time: 1,044 hours, 741 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A1328
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,014 hours, 716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE AFTER DEPARTING ORD.  REPLACED LEFT OB FLAP, OB SENSOR IAW MM  27-52-45.  OPERATIONAL CHECK GOOD.
